MAUDE Adverse Event Report: ANGIODYNAMICS NANOKNIFE; LOW ENERGY DIRECT CURRENT ABLATION SYSTEM

ANGIODYNAMICS NANOKNIFE; LOW ENERGY DIRECT CURRENT ABLATION SYSTEM
Model Number 20300301US
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
A clinical specialist reported an end user experienced an issue when using a nanoknife 3.0 generator.The treating physician reported that he was in the or and had a patient ready to treat but was getting an error "disk read error occurred" during the self test step.The patient was sedated under general anesthesia and no pulses were delivered.Due to this event, the procedure was aborted and a second procedure was scheduled for (b)(6) 2025 with another nk unit.
 
Additional Manufacturer Narrative
The unit was evaluated in the field on june 16, 2025 by a tri-imaging solutions field service technician.Functional check: performed operational verification per svc-002-s10 and failed due to system not able to boot through boot device.System displayed a disk read error confirming customer complaint.Replaced hard drive.Following hard drive replacement, boot cycled the system 10 times without issue.Performed operational verification including synchronization with ivy per svc-002-s10 and passed.Following testing boot cycled the system 10 times without issue.Performed electrical safety per svc-027 and passed.Unit meets all acceptance criteria.The reported complaint description was confirmed.During functional testing, the unit would not boot through boot device and displayed a disk read error.The hard drive was replaced, and unit was cycled 10 times with no further issues.The root cause for the disk initializing error was determined to be caused by a faulty hard drive, which was replaced.A review of the device history records (service order history) was performed for the reported serial number 04320320 for any deviations related to the reported failure mode of the complaint.The review confirmed that the unit met all material, assembly, and performance specification prior to distribution; i.E.No ncr associated with reported failure mode.Labeling review: per current user manual 16795933-21, rev.A (page 18): section 5: system operation 5.1 procedure overview an overview of a typical nanoknife ablation procedure is listed below.Refer to subsequent sections of this user manual for detail usage instruction on operation of the nanoknife generator.5.1.1 procedure setup (before patient enters procedure room): 1.Plug in the nanoknife generator and cardiac gating device into a grounded power outlet within the procedure room.2.Power on the nanoknife generator.The nanoknife generator will initiate and complete a power-on self-test (post).3.Attach the double pedal footswitch to the nanoknife generator.5.1.2 patient preparation 4.Prepare patient for general anesthesia.5.Position patient into appropriate position for anticipated nanoknife single electrode probe insertion (e.G., supine, prone, lateral, lithotomy)."maintenance should be carried out only by trained personnel.The generator must undergo periodic preventative maintenance as specified in the maintenance and service (section 9).Avoid moving the device when powered on.Avoid jarring the equipment during transport.System location: the generator must be installed and operated in an environment that conforms to the operating conditions specified in section 10.4.The generator must be installed on rigid surfaces suitable to withstand its weight.Maintenance calibration required every 12 months by an authorized service agent." a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
NANOKNIFE
Common Device Name
LOW ENERGY DIRECT CURRENT ABLATION SYSTEM
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
8007726446
MDR Report Key22371691
Report Number1319211-2025-00027
Device Sequence Number18122406
Product Code OAB
UDI-Device IdentifierH78720300301US0
UDI-PublicH78720300301US0
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K183385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20300301US
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age64 YR
Patient SexUnknown
Patient Weight75 KG